# SDR DALA2017071705478

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 43,797 hours, 19,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  REMOVED DEBRIS AND TRASH FROM AFT GIRT BAR TRACK, LUBED MECHANISM ON BOTH SIDES, SMOOTH OPERATION, NO CATCHING AND NO HITCHES, ARMS AND DISARMS SMOOTHLY.
